A new method for obtaining the inconsistent elements in a decision table based on dominance principle


Uçan Y., Topal A. , Güler Bayazıt N.

Turkish Journal of Mathematics, vol.44, pp.561-568, 2020 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1906-67
  • Title of Journal : Turkish Journal of Mathematics
  • Page Numbers: pp.561-568

Abstract

© 2020 TUBITAK.In this study, using only the dominance relation, we propose a set defining inconsistent elements in the decision table. Then, we show the accuracy of our proposition with an example. We also express the computational complexity comparisons of the proposed method with general method in terms of the number of set intersection operations and the real number comparison operations.